# SDR CALA2025061805671

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 737-8
- Aircraft serial: 67580
- Aircraft time: 5,828 hours, 1,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK PRESSURE GAGE LOW PRESSURE/QUANTITY 01L SLIDE AT DOOR 1L SHOWS LOW PRESSURE. VISUALLY INSPECTED ESCAPE SLIDE PACK PRESSURE GAUGE ON DOOR 1L, PRESSURE IS WITHIN THE GREEN BAND. OK TO CONTINUE SERVICE
